# SDR UIEA9707

- Difficulty date: August 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Drive Motor
- Part number: 793T1007
- Condition: Seized
- Location: Te Flaps
- Stage of operation: TO
- Nature of condition: F, J
- Precautionary procedure: A, J

## Discrepancy

CREW REPORTS:  DURING FLAP RETRACTION AFTER TAKEOFF, OUTBOARD TRAILING EDGE FLAPS SLOWED APPROACHING 4 DEGREES AND STALLED COMPLETELY AT 2 DEGREES.  INBOARD FLAPS OPERATED NORMALLY.  OUTBOARD FLAPS FAILED TO OPERATE IN EITHER NORMAL OR ALTERNATE MODES.  ACCOMPLISHED SPLIT FLAP LANDING AT TPE AFTER JETTISONING 81.6 KGS FUEL 40NM N.E.APG VOR, LANDING G.W.285.0 KGS.  MAINTENANCE FOUND OUTBOARD T.E. FLAP ALTERNATE DRIVE MOTOR SEIZED.  REPLACED MOTOR ASSEMBLY.  FLAP OPERATION NOW NORMAL.  (X)
